Couldn't find what you looking for?

TRY OUR SEARCH!

i just got back from detox on tuesday...i was addicted to methadone...never tried heroin....but the withdrawls before i went in were intense....they started me on darvon and switched to suboxen......ATTENTION>>>YOU HAVE TO WAIT UNTIL YOU ARE EXPERIENCING BAD WITHDRAWLS BEFORE YOU TAKE YOUR FIRST DOSE OF SUBOXEN.......or else the drug will not be effective....it will actually make you more sick is what my doc told me.....all that aside it is a wonder drug...NO MORE WITHDRAWLS!!!!!!!!!......not even a single craving....doc also told me if i take any narcotic on top of the suboxen, it will make me extremely sick or land me in the hospital...also deaths have been reported from taking sleeping pills, diazepam, and drinking alcohol on top of taking suboxen...so really watch what your taking with your meds.....also if you see any doc or dentist that doesn't know your on suboxen make absolutely sure you tell them...and that your on a narcotics treatment program...consequences could be fatal.....i pray for us all and take it one day at a time

Loading...

Hey done addict,

It's good that you managed to get out! Thanks for sharing your story, I am sure it will come in handy to many people.

You should also be careful yourself if you are still on Suboxone, the drug is also addictive so you may end up from going to one addiction into another.

Good luck to you!
Mayo
Reply

Loading...

my name is ben from arizona i have been on dilaudid in the hospital for 98 days and went to duragelestic patchs, oxy, morph 10, 15, 30's, and methadone. Methadone got me all screwed up and i saw a doc about suboxone i have been on for 1 year after a week of withdrawls of going cold turkey off everything else i am on 2 mg of suboxone and want to get off please help and how long will the withdrawls last


ben
Reply

Loading...

For those of you thinking of using Subutex as a detoxification tool, PLEASE be honest to whatever detox center you are going to for treatment as I made the HORRIBLE mistake of not bieng totally honest. See, at the time I entered the detox center I was on 120mg of methadone and went cold turkey. Four days in I was simply just having cravings, nothing else, and the addict in me just wanted some type of high while I was in the place and I thought that if I faked methadone withdrawl, they would give me this Subutex they were talking about that would rid me of the uneasiness and cravings. They also tell you that you have to be down to 20mg of methadone before the Subutex will work and be beneficial. WELL THEY ARE RIGHT!!!!!!!!! I took my first dose at 8:00 and by 8:45 I was in FULL BLOWN withdrawl. I was scratching at my arms and legs, couldnt see, couldnt stop moving, my whole body went into this awful painful fit. I was screaming in pain. I couldnt move my lower jaw, beads of sweat rolling down my face. I washed rushed to a local hospital where people were staring at me in disbelief and I was begging the doctors to help me. They treated me like a piece of garbage and told me I deserved what I was going through for being on drugs. they told me that I was to lay in the bed and deal with it. Luckily, a nurse heard the comments that the 2 nurses were making and went to a healthcare administrator and threatened them with thier jobs as they were to treat ALL patients with dignity and respect no matter who they were. Shortly after that a new nurse came in with IV meds that calmed the siezures and pain, called Ativan until the Subutex wore off. So the moral of the story is: be honest to the clinic or hosp. you are going to, to recover or abstain from the "liquid handcuffs" I was in on methadone. Get to the lowest dose you can stand, THEN take Subutex. IT WORKS!!!!! I felt fine! I had no desire whatsoever to return to the methadone clinic. The only thing I noticed was troble sleeping after about 2 weeks clean. So I took 9 mg of melatonin half hour before bed and it put me RIGHT out.I have been opiate, heroin and methadone free successfully for 8 months! I would recommend Subutex to anyone that cannot stand the withdrawl from methadone.
Reply

Loading...

I was taking 40 mg of methadone for a few years and decided to try suboxone (but first they put you on subutex). I had to do without for 3 days; boy did I think I was miserable the day I went to the treatment center. They gave me 8 mgs of subutex (one pill) and I drove home. On the way home, I started getting sick. 30 seconds inside the door - I was vomiting and having diahrea EVERYWHERE. I continued to vomit for the next 12 hours. I layed in the bathroom floor almost all day, just rolling around screaming in pain. Evidently, I was on methadone too long - at too high of a dose - and should have went another day or two without it. I've lost 10 pounds in a week. It was 4 days before I could even take a bath!! Just fair warning to those who are coming off a lot of methadone. I've heard it's not so bad if you go from OCs to subutex. Also; the past two days I think I have had pain from kidney stones. I have never had this before and think the severe dehydration brought it on. I wish they could make a drug you could take between methadone and the subutex that would make the transition less miserable. I couldn't have had more discipline in staying away from methadone another day; yet what I went thru was pure hell! :-|
Reply

Loading...

My daughter died two weeks ago because she was going to a clinic where they prescribed subutex and the stupid doctor also was giving her sleeping meds & seroquel..........she was not schizophrenic or bipolar. The combination of these drugs killed her and she was only 22. Please people, so not let these "so called clinic" cash only for methadone & subutex kill anymore young people.
Reply

Loading...

My husband is just now trying to get off of H. He does not want to take methadone, everything we have heard about methadone is BAD !!! He wants to take suboxen, the thing is he has random drug tests. If he takes suboxen does anyone know what it will come up as on a drug test ?
Reply

Loading...

Guest wrote:

newyearforme wrote:

I was taking 40 mg of methadone for a few years and decided to try suboxone (but first they put you on subutex). I had to do without for 3 days; boy did I think I was miserable the day I went to the treatment center. They gave me 8 mgs of subutex (one pill) and I drove home. On the way home, I started getting sick. 30 seconds inside the door - I was vomiting and having diahrea EVERYWHERE. I continued to vomit for the next 12 hours. I layed in the bathroom floor almost all day, just rolling around screaming in pain. Evidently, I was on methadone too long - at too high of a dose - and should have went another day or two without it. I've lost 10 pounds in a week. It was 4 days before I could even take a bath!! Just fair warning to those who are coming off a lot of methadone. I've heard it's not so bad if you go from OCs to subutex. Also; the past two days I think I have had pain from kidney stones. I have never had this before and think the severe dehydration brought it on. I wish they could make a drug you could take between methadone and the subutex that would make the transition less miserable. I couldn't have had more discipline in staying away from methadone another day; yet what I went thru was pure hell! :idea:


My daughter died two weeks ago because she was going to a clinic where they prescribed subutex and the stupid doctor also was giving her sleeping meds & seroquel..........she was not schizophrenic or bipolar. The combination of these drugs killed her and she was only 22. Please people, so not let these "so called clinic" cash only for methadone & subutex kill anymore young people.



I am sorry to hear about your daughter. I lost my only brother to a doctor prescribing medicines that aren't to be used with methadone. He was only 24 and he died in his sleep because of the medicines methadone, xanax and amitriptaline. He was not going to a clinic but these so called doctors who are giving this methadone need to relate to the public about this medicine and how dangerous it is especially mixing it with other meds and also just the warnings of the medicine itself because it is a very dangerous drug. It has been three yrs now on Oct. 11 I found my brother dead and it doesn't get easier. I hope that in time things will get better for you and remember all the good times you had together and that now she is o.k. with no pain or worries.
Reply

Loading...